# SDR MALA975320

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830MA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APT761000100DW
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3220 - AFTER DEPARTURE, LEFT ENGINE OIL PRESURE GAUGE WENT TO FULL HIGH RANGE.  ALL OTHER ENGINE INDICATIONS NORMAL.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED LEFT ENGINE OIL PRESS/TRANSDUCER.  OPS AND LEAKS CHECKS GOOD.  (M)
